# SDR AALA201509309020

- Difficulty date: September 29, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 21,305 hours, 8,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTING SEAT 1L, LENS COVER MISSING.  REPLACED LIGHT ASSEMBLY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-19.
